# SDR HEEA955375

- Difficulty date: July 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5017G
- Make and model: Bell 206L-1
- Aircraft serial: 45228
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 206010336005
- Condition: Worn
- Location: Swashplate
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE DRIVE LINK ASSY. WORN. REPLACED WITH SERVICEABLE DRIVE LINK AND RETURNED TO SERVICE.
